# SDR ASAA2021101636435

- Difficulty date: October 16, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 20,649 hours, 6,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 146A812319
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INTERCOSTAL STA 767 TO 787 RBL 20 HAS CORROSION AT NUTPLATES ON TOP FLANGE. GROUNDED - YES. UPON FURTHER EVALUATION FOUND CORROSION TO BE 100% MAT LOSS OUT OF LIMITS. REMOVED AND REPLACED INTER COSTAL IAW 737-900 SRM 51-40-02-0G-0W=1" O= .050 R= 0.00 L= 2" D= .050.
